International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 12, Pages 737-744

Approximate controllability of neutral functional differential system with unbounded delay

Jong Yeoul Park and Sang Nam Kang

Department of Mathematics, Pusan National University, Pusan 609-735, Korea

Received 9 October 2000

Copyright © 2001 Jong Yeoul Park and Sang Nam Kang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider a class of control systems governed by the neutral functional differential equation with unbounded delay and study the approximate controllability of the system. An example is given to illustrate the result.